# SDR VJ970225

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256851
- Condition: Malfunction
- Location: Cabin Press
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: I, G

## Discrepancy

ATL/FLL - FLT 131 - ON DESCENT, UNABLE TO CONTROL PRESSURIZATION IN MANUAL AND AUTO MODE; CABIN PASSENGER OXYGEN MASKS DROPPED.  CABIN CLIMB INDICATOR FOLLOWED IVSI.  INSPECTED AIR CONDTION DUCTING AND NO DEFECTS NOTED.  PERFORMED PRESSURIZATION USING MANUAL MODE; OPS CHECKED NORMAL.  REPACKED PASSENGER CABIN OXYGEN MASKS AND ASSIGNED MEL.  SUBSEQUENTLY, PRESSURE CONTROLLER WAS REPLACED AND MEL REMOVED.  (X)
